MAUDE Adverse Event Report: RICE CREEK MFG ACCURIAN; GENERATOR, LESION, RADIOFREQUENCY

RICE CREEK MFG ACCURIAN; GENERATOR, LESION, RADIOFREQUENCY
Model Number AG1000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturer representative regarding a radiofrequency ablation (rfa) system.It was reported that there was a f07 code displayed on the generator.It was reported that the system was sent in for analysis.It was reported that the rma #s for the generator and hub are 2070035 and 2070036 respectively.Additional information was received from a manufacturer representative (rep).It was reported that the f07 error occurred during a live procedure upon pressing the energy delivery button in motor mode.The system showed the f07 error immediately, and no energy was delivered.A second rfa system was used with the same results.The patient was treated with a competitor's system that they had on hand.It was reported that the generator was sent straight to rbc for analysis.The following tracking numbers were provided: (b)(4).No symptoms or complications were reported.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received from a manufacturer representative (rep).It was reported that the hcp was unwilling to provide information about the patient.The rep provided three more tracking numbers, and was unsure of which one was relevant to the complaint: (b)(4).No symptoms or complications were reported.
 
Additional Manufacturer Narrative

Brand Name
ACCURIAN
Common Device Name
GENERATOR, LESION, RADIOFREQUENCY
Manufacturer (Section D)
RICE CREEK MFG
7000 central ave ne
fridley MN 55432
MDR Report Key9720118
Report Number6000030-2020-00026
Device Sequence Number361856
Product Code GXD
UDI-Device Identifier00763000140809
UDI-Public00763000140809
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K181864
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAG1000
Device Catalogue NumberAG1000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2020
Supplement Date Received by Manufacturer02/18/2020
03/31/2020
Initial Report FDA Received Date02/18/2020
Supplement Report FDA Received Date02/25/2020
04/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1